# SDR SWAA2021081597098

- Difficulty date: July 1, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE SHIELD AT STA 500+17; RBL 24; WL 158; IS CORRODED; MARKED. / EVALUATED CORROSION ON FWD CARGO AFT SHIELD @ STA 500 + 17 RBL 24 FOUND 100% MATERIAL LOSS W/ NO ALLOWABLE LIMITS WRITTEN. REMOVED & REPLACED IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 143A0080 REV -
